# SDR HEEA202408150001

- Difficulty date: August 13, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N944PH
- Make and model: Skrsky S92A
- Aircraft serial: 920238
- Aircraft time: 5,895 hours
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 9255004806102
- Part serial: C39700684
- Condition: Inoperative
- Location: Nr 1
- Part time: 3,979 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

WHILE IN CRUISE FLT @ 4000 FT, THE AC #1 GENERATOR FAILED. AFTER FOLLOWING THE EMERGENCY PROCEDURE CHECKLIST, WE CUT OFF THE AC #1 GENERATOR AND CONTINUED TO OUR DESTINATION OF HOUMA WITHOUT INCIDENT.
